# SDR 3EJA202501100001

- Difficulty date: December 15, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N810JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605630
- Aircraft time: 7,803 hours, 5,807 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH MLG ANNUNCIATOR DID NOT COME ON WITH GEAR DOWN. RESET SHUTTLE VALVES. PERFORMED GEAR SWINGS, BLED SYSTEM AND CLEANED PNEUMATIC VENT LINES IAW 560XL MM CH: 32-00-00. SERVICED NITROGEN IAW CESSNA 560XL MM CH. 12-13-01. OPERATIONAL CHECK GOOD.
